2-categories of symmetric bimodules and their 2-representations

Mazorchuk, Volodymyr, Miemietz, Vanessa and Zhang, Xiaoting (2020) 2-categories of symmetric bimodules and their 2-representations. Pacific Journal of Mathematics, 306 (2). pp. 645-678. ISSN 0030-8730

[img]
Preview
PDF (Accepted_Manuscript) - Accepted Version
Download (511kB) | Preview

Abstract

In this article we analyze the structure of 2-categories of symmetric projective bimodules over a finite dimensional algebra with respect to the action of a finite abelian group. We determine under which condition the resulting 2-category is fiat (in the sense of Mazorchuk and Miemietz (2011)) and classify simple transitive 2-representations of this 2-category (under some mild technical assumption). We also study several classes of examples in detail.

Item Type: Article
Uncontrolled Keywords: 2-category,finite abelian group,simple transitive 2-representation,symmetric bimodule,mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 15 Feb 2020 06:20
Last Modified: 22 Jul 2021 00:02
URI: https://ueaeprints.uea.ac.uk/id/eprint/74208
DOI: 10.2140/pjm.2020.306.645

Actions (login required)

View Item View Item